# SDR SWAA2024121360153

- Difficulty date: November 14, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H A/C BAY STA 663 ANGLE TO VAPOR BARRIER CRACKED AT FASTENER HOLE<[01] REMOVED DAMAGED L/H VAPOR BARRIER ANGLE FOR REPLACEMENT PER SRM 51-40-02.;[02] ACCOMPLISHED HFEC HOLE PROBE INSPECTION OF REPAIR AREA PER NDT PART 6 51-00-00 PROC. 16 NO DEFECTS NOTED;[03] LOCATED AND DRILLED NEW L/H VAPOR BARRIER ANGLE AT STA.663 PER SRM 51-40-05. OK TO INSTALL REPLACEMENT PART PER SRM 51-40-02.;[04] INSPECTED WORK ABOVE;[05] OK TO INSTALL;[06] INSTALLED FASTENERS IN NEW L/H VAPOR BARRIER ANGLE INSIDE FUEL CELL ONLY PER SRM 51-40-02.;[07] INSPECTED WORK ABOVE;[08] CAP SEALED L/H VAPOR BARRIER FUEL TANK FASTNERS INSIDE FUEL CELL PER SRM 51-40-02;[09] VERIFIED ALL L/H VAPOR BARRIER FUEL TANK FASTNERS INSIDE FUEL CELL ARE CAP SEALED. SIGN OFF FOR CORRECTIVE ACTION #8.;[10] REMOVED AND REPLACED ANGLE PER SRM 51-40-02. REF CORRECTIVE ACTIONS 1 THRU 9.;[11] C/W INSPECTION OF C/A #8;[12] C/A #11 IS WRITTEN IN ERROR. SEE STEP #13 FOR PROPER SIGN OFF.;[13] C/W INSPECTION OF C/A #10;[14] FUEL LEAK CHECKS WERE ACCOMPLISHED ON L/H AND R/H A/C BAY STA 663 ANGLE TO VAPOR BARRIER FASTENERS TO FUEL TANK REQUIRE FUEL LEAK CHECK. REF TTG8Q00X2BKZ AND TTG8Q00X2B2K. [TTG8Q00XD6UZ;[15] INSP VERIFIED FUEL LEAK CHECK C/W ON TTG8Q00XD6UZ.
